Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Milnor–Witt motivic cohomology of complements of hyperplane arrangements

Keyao Peng

Algebraic & Geometric Topology 23 (2023) 3531–3552
Abstract

We compute the (total) Milnor–Witt motivic cohomology of the complement of a hyperplane arrangement in an affine space as an algebra with given generators and relations. We also obtain some corollaries by realization to classical cohomology.

Keywords
Milnor–Witt motivic cohomology, hyperplane arrangements, $I$–cohomology, real realization
Mathematical Subject Classification
Primary: 14C25, 14F42, 19E15
References
Publication
Received: 19 November 2020
Revised: 12 December 2021
Accepted: 13 January 2022
Published: 5 November 2023
Authors
Keyao Peng
Institut Fourier
Université Grenoble Alpes
Grenoble
France

Open Access made possible by participating institutions via Subscribe to Open.